| Catalog Number |
56-20494 |
| Medical Device Problem Codes |
Device Slipped (1584); Loss of Osseointegration (2408)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/28/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received, it will be reported on a supplemental report.
Event or Problem Description
It was reported that the screw had come loose in the patient, necessitating a reoperation.
Event or Problem Description
No new information.
Additional Manufacturer Narrative
Additional information: d6a, d6b, h6
correction: d2a, d2b.The reported event could not be confirmed, as the device was not returned to freiburg for investigation and no images were available for review.Based on statistical evaluation, there are no indications for any systematic design, material or manufacturing related issue.Therefore, no corrective and/or preventive actions are deemed necessary at this time.The complaint is added to the complaint trend.